question-icon

What causes stomach pain, fatigue and hives?

default
Posted on Fri, 26 Sep 2014
Question: I had a bad nausea after possible allergic reaction or stomach Flu. I don't feel like stomach Flu but my doctor think it might be. My doctor gave me Compazine 10mg PRN every 8 hours to stop my nausea, and it helped I felt so mich better, after I took my second dose, I started having a line like rash on my thigh, also I am suddenly having insomnia, stomach hurts as well. Is this a bad side effect?

I have been on Protonix 40mg daily for my GERD, and Famodidine for my Chronic Urticaria, should I stop Compazine? I recently had advise from HealthCare Magic doctor that I may stop Famotidine or Protonix perhaps, for over drying my skin, I wonder what medication is causing my stomachache... Or all of them? I feel like I might have stomach ulcer or something by the way my stomach hurts, my doctor's office do not like me calling and ask becauae I have been seen them numerouos times with my sudden allergy with on going hives, headache, back pain, fatigue, dysphagia, weight loss, ear and arm Cellulitis, dermatofibroma.... Loaded problem in past 8 months. Should I notify my doctor about my insomnia, stomach pain and rash?
doctor
Answered by Dr. Saumya Mittal (1 hour later)
Brief Answer:
try stopping the medicine

Detailed Answer:
Hi
I have read your query
I think, if you feel you should, you should definitely contact your doctor.

I would suggest a test of serum IgE, in view of all your prior problems.
Of course, if its already done, you can just tell me the report.

The stomach pain and nausea could actually be due to the gastritis.
But with proton pump inhibitors (protonix), I think you are safe from that.

So, basically all your symptoms can be explained from your preexisting conditions or current condition.
But the fact also remains that they can all be possible side effects of compazine.
You took the medicine for vomitting. If there is no further vomitting, you can stop the medicine.

You can try safer medicines like domperidom
Best of luck
Dr Mittal
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2893 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach pain, fatigue and hives?

Brief Answer: try stopping the medicine Detailed Answer: Hi I have read your query I think, if you feel you should, you should definitely contact your doctor. I would suggest a test of serum IgE, in view of all your prior problems. Of course, if its already done, you can just tell me the report. The stomach pain and nausea could actually be due to the gastritis. But with proton pump inhibitors (protonix), I think you are safe from that. So, basically all your symptoms can be explained from your preexisting conditions or current condition. But the fact also remains that they can all be possible side effects of compazine. You took the medicine for vomitting. If there is no further vomitting, you can stop the medicine. You can try safer medicines like domperidom Best of luck Dr Mittal